Bolton, J. and Vrancken, L. (2005) 'Ruled minimal Lagrangian submanifolds of complex projective 3-space.', Asian journal of mathematics., 9 (1). pp. 45-56.
We show how a ruled minimal Lagrangian submanifold of complex projective 3-space may be used to construct two related minimal surfaces in the 5-sphere.
|Keywords:||Complex projective pace, Lagrangian submanifold, Sphere, Minimal surface.|
|Full text:||(VoR) Version of Record|
Download PDF (178Kb)
|Publisher Web site:||http://www.intlpress.com/AJM/AJM-v09.php#AJM-9-1|
|Publisher statement:||Copyright © International Press. First published in Asian journal of mathematics 9 (1) 2005, published by International Press.|
|Date accepted:||No date available|
|Date deposited:||22 February 2011|
|Date of first online publication:||01 March 2005|
|Date first made open access:||No date available|
Save or Share this output
|Look up in GoogleScholar|